Repozitorij Medicinskog fakulteta Sveučilišta u Zagrebu

Myalgia and swelling of interphalangeal joints as side-effect of prolonged azithromycin therapy in patient with pelvic actinomycosis: case report

Desnica, Boško and Beus, Antun and Skuhala, Tomislava and Balen Topić, Mirjana and Vicković, Nina and Makek, Nikola (2007) Myalgia and swelling of interphalangeal joints as side-effect of prolonged azithromycin therapy in patient with pelvic actinomycosis: case report. Scandinavian journal of infectious diseases, 39 (2). pp. 186-187. ISSN 0036-5548

[img]
Preview
PDF
Download (70Kb) | Preview
    Item Type: Article
    MeSH: Actinomycosis/drug therapy ; Adult ; Anti-Bacterial Agents/adverse effects ; Anti-Bacterial Agents/therapeutic use ; Azithromycin/adverse effects ; Azithromycin/therapeutic use ; Female ; Humans ; Joint Diseases/chemically induced ; Muscular Diseases/chemically induced ; Pain/chemically induced ; Pelvic Infection/drug therapy
    Divisions: Katedra za infektologiju
    Depositing User: Marijan Šember
    Status: Published
    Creators:
    CreatorsEmail
    Desnica, Boško
    Beus, Antun
    Skuhala, Tomislava
    Balen Topić, Mirjana
    Vicković, Nina
    Makek, Nikola
    Date: 2007
    Date Deposited: 03 Sep 2009
    Last Modified: 23 Sep 2011 18:11
    Subjects: /
    Related URLs:
      URI: http://medlib.mef.hr/id/eprint/652

      Actions (login required)

      View Item

      Document Downloads

      More statistics for this item...